# SDR AALA981874

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT BELL FRAME SHEAR TIE STATION 1166 RIGHT OF STRINGER 30.  INSTALLED SHEAR TIE.  REPAIR PER SRM 53-10-4.  (M)
